# SDR QXEA2024120500296

- Difficulty date: November 19, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 19,905 hours, 12,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE ON FUSELAGE FASTENER FR54, STGR 2L-3L. REMOVED LIGHTNING STRIKE DAMAGE ON FASTENER FR54, STGR 2L-3L BY COUNTERSINK. ALL DAMAGE REMOVED AND WITHIN ALLOWABLE LIMITS. INSTALLED NEW FASTENER REF SRM 53-00-00-02-03-REPAIRS 03P.
